minor victory on testing

minor victory on testing

Orchid
Orchid

December 16th, 2010, 6:03 am #1

I got a few tests out of the doctor.

He said he thought there were a bunch that would be very unnecessary--for example, the clotting ones.

He was willing to do the anti-phospholipd and the lupus anticoagulation one because he said those would be the likely immune issues--and there was only evidence of immume issues, nothing else.

He examined me because I went under the pretext of an annual exam. He did a bunch of squeezing and pushing on my uterus and all around my abdomen. But now something's wrong. I'm have the strangest pains down there.

I really hope there was no cyst or anything like that. I just don't understand why I would have these sharp pains.

My biggest problem so far with cycling has been my ovaries. I tried for 4 months and then finally it looked like a go and then I ovulated.

I'm just having weird pains. I hope nothing is wrong.

Maybe my consult with Sher will turn up some other information & maybe there will be more tests. I am hoping insurance will pay for these.
Quote
Share

Joined: February 6th, 2007, 1:08 am

December 16th, 2010, 7:13 am #2

Do you by any chance eat tofu? I have only ever had one patient ovulate when cycling and then we could never down regulate her. She was Chinese and ate lots of tofu. Tofu produces estrogen and it is really hard to down regulate the patient and hence they ovulate.
Quote
Like
Share

Joined: September 6th, 2007, 1:40 am

December 16th, 2010, 1:02 pm #3

****. Does this mean this whole cycle is ruined.

I'm going to cry...

We had it scheduled so it was perfect.

I'm just eating a normal diet!!!

Oh ****. Is it HERB tea again. DAMMIT.

I think I drank some kind of weird herb tea? It was the only tea I had in my backpack. But I didn't think it would hurt one time.

Sheesh!

I feel very sick also. Something is very wrong.

Just to explain: I have to do this cycle this time or I may never get to cycle.

I am starting my period? I ovulated? I can't freaking believe this. Don't you think they will stop working with me at this clinic? I'm just a disaster from a medical standpoint
Last edited by arive on December 16th, 2010, 1:09 pm, edited 1 time in total.
Quote
Like
Share

Joined: February 6th, 2007, 1:08 am

December 16th, 2010, 1:46 pm #4

Tell me what you are doing now, where you are upto in your cycle. I'll get back to you in the morning with any ideas. I'm off to bed now as its night here and I have a patient at 6 in the morning. I wouldn't drink any herb tea at all although I doubt whether one cup would do any harm. Maybe you should try a different pill - I think you just started pills didn't you??? We use Microgynon 30 (old but effective and not much side effects)
Quote
Like
Share

Orchid
Orchid

December 16th, 2010, 2:37 pm #5

OK, my period started about 6-7 days ago.

I think my whole cycle is screwed up.

How could htis happen? I did not miss ANY pills. Nothing.

How could I ovulate? I just don't understand it. But I did drink this herb tea once in a while that I think might have ginseng in it. It's just regular yogi tea.

What do you think the doctor is going to say? Do you think they won't work with me?

Seriously, if I am ovulating right now what does this mean?

If I am starting another period right now, what does this mean?

Obviously, my cycle will be a disaster.

I can't believe this and they won't believe it either.

Why would I have this bleeding?

Please help. It's just that every possible thing goes wrong. And I can't cycle in February so I don't think they will let me have the eggs.

Quote
Share

Orchid
Orchid

December 16th, 2010, 2:44 pm #6

Tell me what you are doing now, where you are upto in your cycle. I'll get back to you in the morning with any ideas. I'm off to bed now as its night here and I have a patient at 6 in the morning. I wouldn't drink any herb tea at all although I doubt whether one cup would do any harm. Maybe you should try a different pill - I think you just started pills didn't you??? We use Microgynon 30 (old but effective and not much side effects)
I might have started as much as 9 days ago.

Something is definitely wrong. I have cramps and a weird feeling. Like my period is starting?

Is there any hope. Suppose I was having breaktrhough bleeding but am not ovulating.

Could I still have a chance at this cycle?

I'm supposed to do lupron on the 19th and get my first ultrasound on the 28th.

Obviously, I'll call them and tell them I have spotting. But any information you could give me will be most helpful.

I guess I'm mentally preparing myself not to be able to do these cycles...ever...just in case. That will break my heart, really really break my heart. I can't afford to do anything else. But it might not be possible now.
Quote
Share

Orchid
Orchid

December 16th, 2010, 3:00 pm #7

I got a few tests out of the doctor.

He said he thought there were a bunch that would be very unnecessary--for example, the clotting ones.

He was willing to do the anti-phospholipd and the lupus anticoagulation one because he said those would be the likely immune issues--and there was only evidence of immume issues, nothing else.

He examined me because I went under the pretext of an annual exam. He did a bunch of squeezing and pushing on my uterus and all around my abdomen. But now something's wrong. I'm have the strangest pains down there.

I really hope there was no cyst or anything like that. I just don't understand why I would have these sharp pains.

My biggest problem so far with cycling has been my ovaries. I tried for 4 months and then finally it looked like a go and then I ovulated.

I'm just having weird pains. I hope nothing is wrong.

Maybe my consult with Sher will turn up some other information & maybe there will be more tests. I am hoping insurance will pay for these.
I wonder if this is a sign I can't handle this process?

I am just so very upset but this. I am starting my period while on birth control pills.

Maybe I just can't handle this process?

Please do answer my questions about my cycle if you know it.

But I wonder if my emotional reaction is a sign I am not cut out for this whole experience. I just have great trouble dealing with it.

I feel horribly, horribly ashamed of my body and of myself.
Quote
Share

Orchid
Orchid

December 16th, 2010, 5:47 pm #8

I got a few tests out of the doctor.

He said he thought there were a bunch that would be very unnecessary--for example, the clotting ones.

He was willing to do the anti-phospholipd and the lupus anticoagulation one because he said those would be the likely immune issues--and there was only evidence of immume issues, nothing else.

He examined me because I went under the pretext of an annual exam. He did a bunch of squeezing and pushing on my uterus and all around my abdomen. But now something's wrong. I'm have the strangest pains down there.

I really hope there was no cyst or anything like that. I just don't understand why I would have these sharp pains.

My biggest problem so far with cycling has been my ovaries. I tried for 4 months and then finally it looked like a go and then I ovulated.

I'm just having weird pains. I hope nothing is wrong.

Maybe my consult with Sher will turn up some other information & maybe there will be more tests. I am hoping insurance will pay for these.
I think I explained that if I can't cycle now, I can't cycle at all because I don't have the money. I don't really have much of a prospect of saving enough.

So I'm really sad.

So I went & got a small latte. And the guy behind the counter gave it to me for free. He said 'you really look like you could use a free latte.'

So maybe I don't get a baby but I did get a free latte. You have to laugh.
Quote
Share

Joined: February 6th, 2007, 1:08 am

December 17th, 2010, 12:15 am #9

and will definitely not be ovulating so quickly after your last period. I'd state my life that it is the pill making your period spread out longer. Stop worrying all will be perfect.
Quote
Like
Share

Mrs. M.
Mrs. M.

December 17th, 2010, 1:14 am #10

I think I explained that if I can't cycle now, I can't cycle at all because I don't have the money. I don't really have much of a prospect of saving enough.

So I'm really sad.

So I went & got a small latte. And the guy behind the counter gave it to me for free. He said 'you really look like you could use a free latte.'

So maybe I don't get a baby but I did get a free latte. You have to laugh.
I don't know if this will make you feel better or not but I've been on BCP's for two weeks for an upcoming cycle. Today I had a little cramping and some spotting. I was a little worried at first but came home from work and looked at the info. that came with the BCP's and spotting (especially during the first couple months of use) is a common side effect. Good luck!! I hope you enjoyed your free latte!
Quote
Share